# SDR 2005UALA01349

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,186 hours, 28,218 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 616 AT WL 201 OVERWING FRAME INNER CHORD CRACKED AT LOWER FASTENER ON RIGHT HAND SIDE.   CUT OUT DAMAGE & CONFIRMED CRACK CONTAINMENT PER NDT MAN PART 6 CHAPTER 51. FABRICATED REPAIR ANGLE FROM 15-5PH STAINLESS STEEL & FILLER FROM 7075 T6. HEAT TR EATED, CAD PLATED AND PRIMED REPAIR PARTS & INSTALLED PER MM 53- 11-89.
